# SDR SWAA2024121060846

- Difficulty date: November 17, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 51,098 hours, 31,103 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS 867 AND S-26L AFT CARGO COMPARTMENT 2024-715120<[01] REPLACED ANGLE LOCATED BS 867 AND S-26L AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 149A8102 SHEET 18 REV-; DWG 149A8104 SHEET 1 REV B. MEASURE OF CRACK IS: 0.470? TOOL USED: CALIPER P/N: 500-196-30 S/N: A23329415 DUE DATE: 06-MAR-25.;[02] CERTIFIED COMPLETED
